MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number 3541108
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 12/28/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The evaluation of the returned device was completed by the failure analysis lab on 6/25/2019.Device evaluation summary: during evaluation of the sample it was observed to be intact.Leak testing was performed in accordance with mentor procedures and no leak sites were detected.No other anomalies were discovered.Most women undergoing augmentation or reconstruction with a mammary prosthesis will experience some breast and/or chest pain postoperatively.While pain normally subsides in most women as they heal from surgery, it can become a chronic problem in other women.No further investigation will be conducted on this complaint at the moment.The reported complaint could not be confirmed.This report is not intended to deny that patients experienced a problem with the device.There may have been other circumstances or issues that occurred during the use of the device that we were unable to duplicate during our laboratory analysis.A manufacturing record evaluation was performed for the finished device 6800286 number, and no non-conformances were identified.This report contains supplemental information for mentor asr/psr reference number (b)(4).This device report is being submitted late as a result of the exemption transition period following the revocation of mentor¿s psr exemption #e2007003.Reason for device explant and/or reoperation: pain.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent breast surgery with 225cc mentor memoryshape breast implant.Now this patient presented with right breast implant rupture confirmed by ultrasound.The patient complained of sharp right breast pain in the upper right quadrant of the breast.Upon replacement surgery on (b)(6) 2019, the right implant was found to be intact.However, two distinct creases were found.The device was replaced with a 215cc mentor memoryshape breast implant.This report contains supplemental information for mentor asr/psr reference number (b)(4).

Brand Name
MENTOR MEMORYSHAPE BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key9207848
Report Number1645337-2019-21249
Device Sequence Number409871
Product Code FTR
UDI-Device Identifier00081317005438
UDI-Public00081317005438
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P060028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2019
Device Catalogue Number3541108
Device Lot Number6800286
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/16/2019
Initial Report FDA Received Date10/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR